# SDR AALA20091103TUL13

- Difficulty date: October 23, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 24,674 hours, 10,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN DENT BELOW STRINGER 3 LEFT AT BODY STATION 324.  INSTALLED DOUBLER PER SRM 53-00-01-2R.
